Ladder relations for a class of matrix valued orthogonal polynomials

e-Archivo Repository

Show simple item record

dc.contributor.author Deaño Cabrera, Alfredo
dc.contributor.author Eijsvoogel, Bruno
dc.contributor.author Román, Pablo
dc.date.accessioned 2021-03-02T08:53:48Z
dc.date.available 2021-03-02T08:53:48Z
dc.date.issued 2021-02
dc.identifier.bibliographicCitation Deaño, A., Eijsvoogel, B., Román, P. (2020). Ladder relations for a class of matrix valued orthogonal polynomials. Studies in Applied Mathematics, 146(2), 463–497.
dc.identifier.issn 0022-2526
dc.identifier.uri http://hdl.handle.net/10016/32063
dc.description.abstract Using the theory introduced by Casper and Yakimov, we investigate the structure of algebras of differential and difference operators acting on matrix valued orthogonal polynomials (MVOPs) on R, and we derive algebraic and differential relations for these MVOPs. A particular case of importance is that of MVOPs with respect to a matrix weight of the form W(x)=e-v(x) exAexA* on the real line, where v is a scalar polynomial of even degree with positive leading coefficient and A is a constant matrix.
dc.description.sponsorship Erasmus+ travel grant and EPSRC grant "Painlevé equations: analytical properties and numerical computation," reference EP/P026532/1; London Mathematical Society (Research in pairs scheme); FONCyT grant PICT 2014-3452; SeCyTUNC.
dc.format.extent 35
dc.language.iso eng
dc.publisher Wiley Periodicals LLC
dc.rights © 2020 The Authors
dc.rights Atribución 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by/3.0/es/
dc.subject.other Integrable systems
dc.subject.other Ladder relations
dc.subject.other Mathematical physics
dc.subject.other Non-Abelian Toda lattice
dc.subject.other Orthogonal polynomials
dc.title Ladder relations for a class of matrix valued orthogonal polynomials
dc.type article
dc.subject.eciencia Matemáticas
dc.identifier.doi https://doi.org/10.1111/sapm.12351
dc.rights.accessRights openAccess
dc.type.version publishedVersion
dc.identifier.publicationfirstpage 463
dc.identifier.publicationissue 2
dc.identifier.publicationlastpage 497
dc.identifier.publicationtitle Studies in Applied Mathematics
dc.identifier.publicationvolume 146
dc.identifier.uxxi AR/0000026487
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record